RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk,
1993
Volume 328,
Number 5,
Pages
544–546
(Mi dan5278)
MATHEMATICS
Spencer cohomology of invariant systems of differential equations on homogeneous spaces
L. V. Zilbergleit
,
V. V. Lychagin
International Center "Sophus Lie"
UDC:
514.763.85
Presented:
V. P. Maslov
Received: 14.08.1992
Fulltext:
PDF file (256 kB)
English version:
Doklady Mathematics, 1993,
47
:1,
122–125
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025